Hello sir,, I am facing this skin problem from past many years. I consulted many doctors but still my problem not yet solved. Full body etching. After taking the tablet I will be alright for 2 days and again etching will start and it repeats. So plz can u give some suggestions for this.. Thank you
Like the answers? Chat privately with the doctor of your choice
Hi. Itching could be due to several causes and finding the trigger or cause in you would be ultimately needed. Is itching associated with mosquito bite like skin lesions? A detailed history and examination and if necessary, certain blood tests would be required in your case. Please see a qualified dermatologist . If you need any further assistance in this regard, let me know. Take care.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.